| Catalog Number |
0306563000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the cement cartridge tab did not line up with triangle for firm connection when pressurizing.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description